Convergence of weighted sums of tight random elements
Duan Wei and
R. L. Taylor
Journal of Multivariate Analysis, 1978, vol. 8, issue 2, 282-294
Abstract:
Convergence of weighted sums of tight random elements {Vn} (in a separable Banach space) which have zero expected values and uniformly bounded rth moments (r > 1) is obtained. In particular, if {ank} is a Toeplitz sequence of real numbers, then [Sigma]k=1[infinity] ankf(Vk) --> 0 in probability for each continuous linear functional f if and only if ||[Sigma]k=1[infinity] ankVk ||--> 0 in probability. When the random elements are independent and max1 0 with probability 1. These results yield laws of large numbers without assuming geometric conditions on the Banach space. Finally, these results can be extended to random elements in certain Fréchet spaces.
Keywords: Random; elements; weighted; sums; tightness; symmetry; Schauder; basis; convergence; in; probability; and; almost; surely; laws; of; large; numbers; Banach; spaces; and; Frechet; spaces (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(78)90080-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:8:y:1978:i:2:p:282-294
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().